4 doctors weighed in:

How do I FET rid of pins and nidled?

4 doctors weighed in
Dr. Jerome Litt
Dermatology
3 doctors agree

In brief: PINS & NEEDLES

I am assuming you mean pins & needles.
The scientific name for this is paresthesias. It's a sensation of burning, numbness, itching, tingling or crawling of the skin. If it's been there for a long time, see your doctor. Many medications can cause this symptom. And there are certain neurological diseases that can cause it as well. Don't wait to see your doctor.

In brief: PINS & NEEDLES

I am assuming you mean pins & needles.
The scientific name for this is paresthesias. It's a sensation of burning, numbness, itching, tingling or crawling of the skin. If it's been there for a long time, see your doctor. Many medications can cause this symptom. And there are certain neurological diseases that can cause it as well. Don't wait to see your doctor.
Dr. Jerome Litt
Dr. Jerome Litt
Thank
1 comment
Dr. Gamal Boutros
some causes of this tingling include low potassium or thiamine or folate or b12--also anxiety--then you have to consider neuropathy or radiculopathy or even brain lesions
Dr. Gamal Boutros
Neurology
1 doctor agrees

In brief: Evaluation

Common causes depending on distribution are low potassium, nerve compression, diabetic neuropathy, anxiety, multiple sclerosis so you see can be treated with potassium, neurontin, lyrica, (pregabalin) reassurance, anti-anxiety among others.

In brief: Evaluation

Common causes depending on distribution are low potassium, nerve compression, diabetic neuropathy, anxiety, multiple sclerosis so you see can be treated with potassium, neurontin, lyrica, (pregabalin) reassurance, anti-anxiety among others.
Dr. Gamal Boutros
Dr. Gamal Boutros
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors